alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : INC, M. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Hashemi, M.S., Inc, M. and Bayram, M. Symmetry properties and exact solutions of the time fractional Kolmogorov-Petrovskii-Piskunov equation. Rev. mex. fis., Oct 2019, vol.65, no.5, p.529-535. ISSN 0035-001X
    · abstract in english    · text in english


   2 / 2
select
to print
 Tchier, F. et al. Dynamics of solitons of the nonlinear dispersion Drinfel’d-Sokolov system by ansatz method and He’s varitional principle. Rev. mex. fis., Aug 2017, vol.63, no.4, p.378-385. ISSN 0035-001X
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information